# SDR 96ZZZX5975

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33EW
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1519SA
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Fs 4850
- Part time: 3,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE RT SIDE WALL OF CABIN INTERIOR, CRACKS WERE FOUND IN FS 4850.  MUII SB 073/53-002A, FUSELAGE FRAME INSP AND REPAIR ADDRESSES THIS PROBLEM.  THE SB WAS C/W AT 2606.0 AFTT.  REINSPECTION IS DUE AT 4606.0 HRS.  ACFT ONLY HAS 3264.0 HRS.  SUBMITTER STATED THIS IS THE SECOND ACFT WITH CRACKS FOUND AT THIS STATION THAT HAVE HAD SB P/C/W AND BEFORE REINSPECTION WAS DUE.
